advertisement
Question
Posted by: Linda | 2010/09/29

Lighheaded


I am a female aged 42. For a period of a year I have a feeling of lighheadedness - even when sitting at my desk but also when I stand up. My gp checked my BP and blood sugar as these have been low at times but both were fine. I feel shaky and at the same time get a headache (like a pressure in my head)

I am at my wits end because all the tests are fine but I still feel like this. I also feel quite tired and sluggish at times. I do eat well and I take vitamins


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Linda
This may be due to vertigo (usually a middle ear problem) or orthostatic hypotension ( a drop in the blood pressure when you get up)- this could be due to certain medications like Menograine. You should maybe get a full medical with bloods taken for anemia, thyroid hormone levels, esterogen levels, fasting blood sugar and insulin levels and an ECG to check your heart rythm.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: man | 2010/09/29

early stages of menopause??

Reply to man
Posted by: Cyberdoc | 2010/09/29

Hallo Linda
This may be due to vertigo (usually a middle ear problem) or orthostatic hypotension ( a drop in the blood pressure when you get up)- this could be due to certain medications like Menograine. You should maybe get a full medical with bloods taken for anemia, thyroid hormone levels, esterogen levels, fasting blood sugar and insulin levels and an ECG to check your heart rythm.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement